# SDR ASAA2015031510966

- Difficulty date: March 15, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 23,635 hours, 7,048 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 2759
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 54,938 hours, 28,554 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING RECALL AND RESETS.  ACFT GROUNDED.  FOUND TEMPERATURE CONTROL VALVE FAILED BITE CHECK.  REPLACED TEMPERATURE CONTROL VALVE ON RT PACK IAW MM 21-51-10.
